# SDR UPS06246851

- Difficulty date: April 19, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pin
- Part number: 69139004
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 740 LT BOTTLE PIN FOUND CORRODED.  REPLACED BS 740 LT SIDE IN CONJUNCTION WITH MM 57-41-01.
